# SDR ABXA9900649

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991015144
- Condition: Cracked
- Location: Bs 598
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CUSP WEB CRACKED FORWARD AND AFT OF FRAME AT STATION 598 RIGHT SIDE.  REPLACED CUSP WEB IAW DC9 SRM 51-30-2 AND 51-30-1.
